Research Repository

Hermite–Hadamard’s type inequalities for operator convex functions

Dragomir, Sever S (2011) Hermite–Hadamard’s type inequalities for operator convex functions. Applied Mathematics and Computation, 218 (3). pp. 766-772. ISSN 0096-3003

Full text for this resource is not available from the Research Repository.

Abstract

Some Hermite–Hadamard’s type inequalities for operator convex functions of selfadjoint operators in Hilbert spaces are given. Applications for particular cases of interest are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID22962, selfadjoint operators, positive operators, Hermite–Hadamard’s inequality, operator convex functions, functions of selfadjoint operators
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 23 Jul 2012 04:09
Last Modified: 29 Apr 2016 06:13
URI: http://vuir.vu.edu.au/id/eprint/8897
DOI: https://doi.org/10.1016/j.amc.2011.01.056
ePrint Statistics: View download statistics for this item
Citations in Scopus: 48 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar